Alert archive / Alabama / Flash Flood Warnings in 2016

Flash Flood Warning 14, NWS Huntsville, AL

November 30, 2016DeKalb County, Jackson County, Marshall County, Alabama

NWS Huntsville, AL issued this flash flood warning at Nov 30, 2016, 6:44 AM CST for DeKalb County, Jackson County, Marshall County, Alabama. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2016, 6:44 AM CST (12:44 UTC)
Expired
Nov 30, 2016, 10:45 AM CST
In force
4 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties DeKalb County, AL, Jackson County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 66 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

441 
WGUS54 KHUN 301244
FFWHUN
ALC049-071-095-301645-
/O.NEW.KHUN.FF.W.0014.161130T1244Z-161130T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
644 AM CST WED NOV 30 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE ALABAMA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN NORTHEASTERN ALABAMA...
  DEKALB COUNTY IN NORTHEASTERN ALABAMA...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHEASTERN ALABAMA...

* UNTIL 1045 AM CST

* AT 643 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALBERTVILLE...FORT PAYNE...BOAZ...GUNTERSVILLE...RAINSVILLE...
  LITTLE RIVER CANYON NATIONAL PRESERVE...HENAGAR...COLLINSVILLE...
  CROSSVILLE AND SYLVANIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
      3426 8577 3424 8584 3420 8585 3420 8611
      3419 8611 3418 8619 3410 8630 3426 8644
      3462 8596 3493 8560 3453 8551

$$

STUMPF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 5:12 AM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Nov 30, 5:12 AM CST, 1 hour 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Huntsville AL
512 AM CST Wed Nov 30 2016

.UPDATE...
For 12Z TAFS.

&&

.NEAR TERM...(Today)
Issued at 230 AM CST Wed Nov 30 2016

Tornado watch has been extended again to 10 am for Cullman, Morgan,
Madison, Marshall, Jackson and Dekalb counties. Hoping to be able to
cut counties as the storms slowly move east this mrng.

Otherwise a slow moving cdfnt is moving across wrn TN attm with a
band of shra/tsra ahead of the cdfnt. Storms were beginning to
decrease in areal coverage and intensity however there will still be
a chc of a few svr tsra or even a tornado during the rest of the
early mrng hours.

The cdfnt will finally move across the cwa by the early aftn. For
now will keep svr storms wording for the counties in the tornado
watch for this mrng only (10am). Elsewhere will keep all pcpn as
shra until arnd 18z. After 18z will keep a low pop for shra in our
extreme nern zones. Otherwise clouds will be slow to burn off today
with aftn highs in the lower 60s.

.SHORT TERM...(Tonight through Friday night)
Issued at 230 AM CST Wed Nov 30 2016

A large area of high pressure will begin to build across the area
with dry conditions and cool temps during this timeframe. Aftn highs
on Friday will be in the mid to upper 50s with mrng lows in the 30s.

.LONG TERM...(Saturday through Tuesday)
Issued at 230 AM CST Wed Nov 30 2016

Attm do not have a lot of confidence during this timeframe with
timing and amounts of pcpn. GFS has an upper low digging over srn TX
by Saturday along with a weak upper wave over the mid west that may
kick off a few shra across the TN valley for both Saturday and
Sunday. Weak ridging over the area on Monday may keep a break in the
chc of pcpn (shra) for most of Monday. But by Monday night and
Tuesday another weak wave may kick off more sct shra across the cwa.
This may be another significant rainfall event shaping up on Monday
and Tuesday, especially if ECMWF is correct. Overall any pcpn during
this fcst package looks like all shra for now.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 504 CST Wed Nov 30 2016

A line of -TSRA will continue to affect the HSV terminal through
30/13Z. This could drop visibilities into the MVFR realm during this
times. Since this line is not moving very quickly to the east,
leaving this as a predominant group there. Further west, light to
moderate rain showers should continue through 30/16Z. Showers could
reduce vsbys at times to MVFR conditions as well. Showers will hold
on a bit longer at KHSV, but expect both TAF sites to see VFR
conditions between 30/16Z and 30/18Z. Will need to watch for fog
development given heavy rainfall towards daybreak on Thursday.
However, left out for now, since expect winds to be around 5-7 KTS.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...007
SHORT TERM...007
LONG TERM...007
AVIATION...KTW

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Nov 30, 3:27 AM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
327 AM CST WED NOV 30 2016

ALZ001>010-016-TNZ076-096-097-302200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
327 AM CST WED NOV 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE EARLY THIS
MORNING ESPECIALLY EAST OF INTERSTATE 65. THE THREAT OF SEVERE
WEATHER WILL TAPER OFF BY 10 AM. THE PRIMARY THREATS WITH THESE
STORMS WILL BE DAMAGING WIND GUSTS AND A BRIEF TORNADO. A TORNADO
WATCH IS IN EFFECT FOR CULLMAN...MORGAN...MADISON, MARSHALL, JACKSON,
AND DEKALB COUNTIES THROUGH 10 AM.

THERE WILL ALSO BE A THREAT OF HEAVY RAIN WITH LOCALIZED FLASH
FLOODING EARLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
IN PROGRESS.

In the hours before

Local storm report, Nov 30, 2:13 AM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
213 AM CST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TORNADO          5 NNW HENAGAR           34.70N 85.76W
11/30/2016                   JACKSON            AL   EMERGENCY MNGR

            *** 3 FATAL *** THREE COMFIRMED FATALITIES ALONG COUNTY
            ROAD 659 AND HIGHWAY 71 IN ROSALIE. MACKLIN BAPTIST
            CHURCH AND ROSALIE PLAZA HAVE ALSO BEEN COMPLETELY
            DESTROYED.

&&
Local storm report, Nov 30, 3:38 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
338 AM CST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             NNE JONES CHAPEL        34.21N 87.05W
11/30/2016  E1.75 INCH       CULLMAN            AL   EMERGENCY MNGR

&&
Special weather statement, Nov 30, 4:29 AM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
429 AM CST WED NOV 30 2016

ALZ009-010-301115-
DE KALB AL-JACKSON AL-
429 AM CST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON AND NORTHEASTERN
DEKALB COUNTIES UNTIL 515 AM CST...

AT 429 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOLLYWOOD...OR 8 MILES NORTHEAST OF SCOTTSBORO...MOVING NORTHEAST AT
50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...BRIDGEPORT...SOUTH PITTSBURG...HENAGAR...STEVENSON...
SYLVANIA...HOLLYWOOD...IDER...PISGAH AND DUTTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3454 8592 3480 8611 3499 8577 3499 8561
      3472 8556
TIME...MOT...LOC 1029Z 236DEG 44KT 3475 8593

STUMPF
Local storm report, Nov 30, 4:54 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
454 AM CST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      2 SSW HUNTSVILLE        34.71N 86.60W
11/30/2016                   MADISON            AL   BROADCAST MEDIA

            WATER COVERING THE ROADWAY AT 1ST STREET AND 15TH AVENUE.

&&

JCHACE
Local storm report, Nov 30, 4:55 AM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
455 AM CST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             RED BAY                 34.44N 88.14W
11/29/2016  E0.88 INCH       FRANKLIN           AL   EMERGENCY MNGR

            NICKEL SIZED HAIL REPORTED IN RED BAY.

0715 PM     TSTM WND DMG     WSW CROOKED OAK         34.58N 87.81W
11/29/2016                   COLBERT            AL   EMERGENCY MNGR

            TREES DOWN ALONG FRANKFORT AND WAGNON MOUNTAIN ROADS.
            RELAYED BY COLBERT EOC.

0730 PM     TSTM WND DMG     5 WNW LITTLEVILLE       34.62N 87.75W
11/29/2016                   COLBERT            AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN ALONG UNDERWOOD
            MOUNTAIN ROAD IN TUSCUMBIA. HOME DAMAGED AS WELL WITH TWO
            INJURIES. POSSIBLE TORNADO. RELAYED BY COLBERT EOC.

0820 PM     FLASH FLOOD      WSW FLORENCE            34.80N 87.68W
11/29/2016                   LAUDERDALE         AL   LAW ENFORCEMENT

            TWO FEET OF WATER ALONG TENNESSEE AND LOCUST ROADS IN
            FLORENCE. INTERSECTION BEING CLOSED. PERSON TRAPPED IN
            VEHICLE AS WELL. RELAYED BY FLORENCE PD.

0830 PM     FLASH FLOOD      4 S FLORENCE            34.75N 87.67W
11/29/2016                   COLBERT            AL   EMERGENCY MNGR

            VEHICLES NOW TRAPPED IN THE WALMART PARKING LOT IN MUSCLE
            SHOALS DUE TO RAPIDLY RISING WATER. NO OCCUPANTS ARE
            INSIDE ANY OF THE VEHICLES. RELAYED BY COLBERT EOC.

0845 PM     TSTM WND DMG     3 WSW FLINT CITY        34.50N 87.03W
11/29/2016                   MORGAN             AL   911 CALL CENTER

            FIRE STATION DAMAGED IN NEEL. MULTIPLE TREES AND
            POWERLINES ALSO DOWN ALONG THE 5400 BLOCK OF DANVILLE
            ROAD NEAR HARTSELLE. RELAYED BY 911 CENTER VIA HAM
            OPERATOR.

0900 PM     TSTM WND DMG     W CRANE HILL            34.09N 87.06W
11/29/2016                   CULLMAN            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 946 IN CRANE HILL.

0910 PM     HAIL             NE SMITH                34.60N 87.43W
11/29/2016  E0.88 INCH       LAWRENCE           AL   EMERGENCY MNGR

0920 PM     TSTM WND DMG     2 NNW HUNTSVILLE        34.75N 86.60W
11/29/2016                   MADISON            AL   TRAINED SPOTTER

            POWERPOLE REPORTED DOWN ALONG OAKWOOD AVENUE IN
            HUNTSVILLE. POSSIBLE TORNADO. RELAYED VIA HAM OPERATOR.

0930 PM     TSTM WND DMG     1 NNW BROWNSBORO        34.76N 86.46W
11/29/2016                   MADISON            AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE REPORTED AROUND CENTRAL SCHOOL IN
            RYLAND. POSSIBLE TORNADO.

0930 PM     TORNADO          1 NNW BROWNSBORO        34.76N 86.46W
11/29/2016                   MADISON            AL   TRAINED SPOTTER

            SEVERAL HOMES DAMAGED NORTH OF CENTRAL ELEMENTARY SCHOOL
            ALONG RYLAND PIKE. RELAYED VIA HAM RADIO OPERATORS.

0940 PM     TORNADO          4 ENE MOORES MILL       34.87N 86.46W
11/29/2016                   MADISON            AL   TRAINED SPOTTER

            TORNADO SPOTTED ON THE GROUND FROM BUCKHORN HIGH SCHOOL
            LOOKING NORTHEAST. RELAYED BY HAM RADIO OPERATORS.

0940 PM     FLASH FLOOD      SW RUSSELLVILLE         34.50N 87.73W
11/29/2016                   FRANKLIN           AL   EMERGENCY MNGR

            FOUR TO FIVE FEET OF WATER REPORTED ALONG THE
            INTERSECTION OF TUSCALOOSA STREET AND WASHINGTON AVENUE.

1020 PM     TSTM WND DMG     4 ESE ADDISON           34.17N 87.11W
11/29/2016                   CULLMAN            AL   TRAINED SPOTTER

            WINDOWS AND ROOF DAMAGED ON A HOME. DAMAGE ALSO TO A
            MOBILE HOME AND BARN.

1035 PM     TSTM WND DMG     NNW MULBERRY            35.21N 86.46W
11/29/2016                   LINCOLN            TN   EMERGENCY MNGR

            TREE DOWN ON AN ABANDONED HOME. THE HOME IS PRETTY MUCH
            DESTROYED. POWERLINES ALSO REPORTED DOWN.

1035 PM     TSTM WND DMG     6 WNW CULLMAN           34.19N 86.94W
11/29/2016                   CULLMAN            AL   TRAINED SPOTTER

            TREE AND ROAD SIGNS REPORTED DOWN ALONG HIGHWAY 278 JUST
            EAST OF ADDISON.

1100 PM     HAIL             E BRIDGEPORT            34.94N 85.72W
11/29/2016  E1.00 INCH       JACKSON            AL   EMERGENCY MNGR

1104 PM     HAIL             N MORGAN CITY           34.47N 86.57W
11/29/2016  E0.88 INCH       MORGAN             AL   TRAINED SPOTTER

1120 PM     TSTM WND DMG     5 ESE MORGAN CITY       34.44N 86.49W
11/29/2016                   MARSHALL           AL   EMERGENCY MNGR

            TWO PEOPLE REPORTED TRAPPED IN THEIR STORM SHELTER BY
            FALLEN TREES. POSSIBLE TORNADO.

1122 PM     TORNADO          2 SW MORGAN CITY        34.45N 86.59W
11/29/2016                   MORGAN             AL   LAW ENFORCEMENT

            TREES REPORTED SNAPPED NEAR THE TOP ALONG PINE RIDGE ROAD
            IN MORGAN CITY.

1128 PM     TSTM WND DMG     4 SE MORGAN CITY        34.44N 86.50W
11/29/2016                   MARSHALL           AL   EMERGENCY MNGR

            TREES REPORTED DOWN ALONG UNION GROVE ROAD IN MORGAN
            CITY. POSSIBLE TORNADO.

1157 PM     TSTM WND DMG     5 S MORGAN CITY         34.40N 86.57W
11/29/2016                   MARSHALL           AL   EMERGENCY MNGR

            POWERLINES REPORTED DOWN ALONG PLEASANT VALLEY ROAD IN
            UNION GROVE. POSSIBLE TORNADO.

1202 AM     TORNADO          5 NNW HENAGAR           34.70N 85.76W
11/30/2016                   JACKSON            AL   EMERGENCY MNGR

            *** 3 FATAL *** THREE COMFIRMED FATALITIES ALONG COUNTY
            ROAD 659 AND HIGHWAY 71 IN ROSALIE. MACKLIN BAPTIST
            CHURCH AND ROSALIE PLAZA HAVE ALSO BEEN COMPLETELY
            DESTROYED.

1210 AM     TORNADO          2 NNW IDER              34.73N 85.69W
11/30/2016                   DEKALB             AL   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES REPORTED DOWN. MULTIPLE
            INJURIES ALSO REPORTED.

1210 AM     TORNADO          3 NNW IDER              34.74N 85.69W
11/30/2016                   DEKALB             AL   EMERGENCY MNGR

            MULTIPLE INJURIES REPORTED INCLUDING FOUR CHILDREN IN
            CRITICAL CONDITION. A 24 HOUR DAYCARE WAS COMPLETELY
            DESTROYED JUST OUTSIDE OF IDER ALONG HIGHWAY 117 AND
            COUNTY ROAD 159. NUMEROUS TREES HAVE ALSO BEEN REPORTED
            DOWN AND A HOME AND TRAILER HAVE SIGNIFICANT DAMAGE.

1226 AM     TORNADO          4 NNE IDER              34.76N 85.65W
11/30/2016                   DEKALB             AL   EMERGENCY MNGR

            ROOF TORN OFF OF A HOME ALONG COUNTY ROAD 159 NORTH OF
            IDER.

1240 AM     TSTM WND GST     6 WSW TRINITY           34.57N 87.17W
11/30/2016  E63.00 MPH       LAWRENCE           AL   TRAINED SPOTTER

            SPEED MEASURED BY AN APRS WEATHER STATION AT EAST
            LAWRENCE HIGH SCHOOL. RELAYED VIA HAM RADIO OPERATORS.

0300 AM     HAIL             NNE JONES CHAPEL        34.21N 87.05W
11/30/2016  E1.75 INCH       CULLMAN            AL   EMERGENCY MNGR

0430 AM     FLASH FLOOD      2 SSW HUNTSVILLE        34.71N 86.60W
11/30/2016                   MADISON            AL   BROADCAST MEDIA

            WATER COVERING THE ROADWAY AT 1ST STREET AND 15TH AVENUE.

&&

JCHACE
Special weather statement, Nov 30, 5:11 AM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
511 AM CST WED NOV 30 2016

ALZ016-301200-
CULLMAN AL-
511 AM CST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 600 AM
CST...

AT 510 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DODGE CITY...OR 11 MILES SOUTHWEST OF CULLMAN...MOVING
NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...HOLLY POND...DODGE CITY...
BALDWIN...VINEMONT...BAILEYTON...WEST POINT AND GARDEN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3390 8710 3392 8708 3399 8715 3399 8711
      3420 8711 3431 8691 3429 8646 3426 8645
      3425 8652 3412 8660 3408 8670 3405 8668
      3406 8671 3403 8670 3395 8679 3394 8688
      3391 8692 3387 8692 3386 8696
TIME...MOT...LOC 1110Z 236DEG 49KT 3407 8700

STUMPF

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:28 PM CSTSevere Thunderstorm WarningHUNFranklin47 min
Nov 29, 7:05 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin25 min
Nov 29, 7:14 PM CSTTornado WarningHUNColbert, Franklin31 min
Nov 29, 7:31 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence29 min
Nov 29, 7:59 PM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone31 min
Nov 29, 8:22 PM CSTSevere Thunderstorm WarningHUNLawrence, Morgan38 min
Nov 29, 8:25 PM CSTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone4 hr
Nov 29, 8:32 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison28 min
Nov 29, 8:44 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan46 min
Nov 29, 8:48 PM CSTTornado WarningHUNFranklin27 min
Nov 29, 8:58 PM CSTTornado WarningHUNLimestone, Madison, Morgan22 min
Nov 29, 8:59 PM CSTTornado WarningHUNCullman31 min
Nov 29, 9:07 PM CSTTornado WarningHUNLimestone, Madison23 min
Nov 29, 9:23 PM CSTSevere Thunderstorm WarningHUNCullman, Morgan37 min
Nov 29, 9:24 PM CSTTornado WarningHUNMadison23 min
Nov 29, 9:32 PM CSTSevere Thunderstorm WarningHUNLawrence, Limestone43 min
Nov 29, 9:41 PM CSTTornado WarningHUNLawrence, Limestone19 min
Nov 29, 9:41 PM CSTTornado WarningHUNJackson, Madison37 min
Nov 29, 10:17 PM CSTTornado WarningHUNCullman28 min
Nov 29, 10:20 PM CSTSevere Thunderstorm WarningHUNJackson40 min
Nov 29, 10:31 PM CSTTornado WarningHUNMorgan29 min
Nov 29, 10:34 PM CSTSevere Thunderstorm WarningHUNMadison41 min
Nov 29, 10:49 PM CSTSevere Thunderstorm WarningHUNJackson41 min
Nov 29, 10:54 PM CSTTornado WarningHUNJackson36 min
Nov 29, 10:56 PM CSTTornado WarningHUNMarshall, Morgan22 min
Nov 29, 11:12 PM CSTTornado WarningHUNMadison, Marshall14 min
Nov 29, 11:32 PM CSTSevere Thunderstorm WarningHUNJackson, Marshall43 min
Nov 30, 12:02 AM CSTTornado WarningHUNDeKalb, Jackson24 min
Nov 30, 12:05 AM CSTSevere Thunderstorm WarningHUNFranklin, Lawrence, Morgan40 min
Nov 30, 12:23 AM CSTTornado WarningHUNJackson23 min
Nov 30, 12:37 AM CSTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan38 min
Nov 30, 12:50 AM CSTSevere Thunderstorm WarningHUNLawrence, Morgan40 min
Nov 30, 12:55 AM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan50 min
Nov 30, 1:21 AM CSTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan39 min
Nov 30, 1:40 AM CSTSevere Thunderstorm WarningHUNJackson65 min
Nov 30, 1:41 AM CSTFlash Flood WarningHUNLawrence, Limestone, Madison, Morgan6 hr
Nov 30, 1:44 AM CSTTornado WarningHUNJackson31 min
Nov 30, 1:53 AM CSTSevere Thunderstorm WarningHUNJackson, Madison, Marshall, Morgan40 min
Nov 30, 2:12 AM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson33 min
Nov 30, 2:15 AM CSTTornado WarningHUNJackson30 min
Nov 30, 2:37 AM CSTTornado WarningHUNCullman38 min
Nov 30, 2:39 AM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson36 min
Nov 30, 3:08 AM CSTTornado WarningHUNCullman, Marshall, Morgan37 min
Nov 30, 3:14 AM CSTFlash Flood WarningHUNJackson6 hr
Nov 30, 3:34 AM CSTTornado WarningHUNMadison, Marshall, Morgan26 min
Nov 30, 3:53 AM CSTSevere Thunderstorm WarningHUNJackson, Madison, Marshall37 min
Nov 30, 4:29 AM CSTSpecial Weather StatementHUNJackson46 min
Nov 30, 5:11 AM CSTSpecial Weather StatementHUNCullman49 min
Nov 30, 5:15 AM CSTFlash Flood WarningHUNCullman, Madison, Marshall, Morgan6 hr
Nov 30, 10:49 AM CSTAreal Flood WarningHUNDeKalb, Jackson, Marshall4 hr

Nearby

Flash Flood Warnings in Alabama, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.